# SDR SWAA2022013154276

- Difficulty date: December 16, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fairing
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 194FL BODY FAIRING PIPELINE DRAIN FUSELAGE EXTERIOR ; 2021-567168 / [01] REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW B737-700 SRM 51-10-02 ITEM 9 AND AMM 28-25-07-420 801 ITEM 3G (1) (A) TO (C) PART USED P/N#346A2801-5 SEE INDIVIDUAL SING-OFFS BELOW.; [02] REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW B737-700 SRM 51-10-02 ITEM 9 AND AMM 28-25-07-420 801 ITEM 3.G.(1).(A) TO (C) PART USED P/N#346A2801-5; SEE INDIVIDUAL SING-OFFS BELOW.; [03] REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW AMM 28-25-07-420 801 ITEM 3.G.(1).(A) TO (B) PART USED P/N#346A2801-5;P.O: 2021 243726 SEE INDIVIDUAL SING-OFFS BELOW. INSTALLED PANEL DOCUMENTED TTG8Q0097XQE; [04] EDITED STEP 3 (CORRECTED REFERENCE) REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW AMM 28-25-07-420 801 ITEM 3.G.(1).(A) TO (C) PART USED P/N#346A2801-5;P.O: 2021 243726 SEE INDIVIDUAL SING-OFFS BELOW. INSTALLED PANEL DOCUMENTED TTG8Q0097XQE; [05] CORRECTED STEP 1;2;3;4 REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW AMM 28-25-07-420 801 PART USED P/N#346A2801-5; SEE INDIVIDUAL SING-OFFS BELOW.; [06] REPLACED DRAIN ASSY FUSELAGE EXTERIOR LOC. ACCESS PANEL 194FL BODY FAIRING IAW AMM 28-25-07-420 801 PART USED P/N#346A2801-5;P.O: 2021 243726 SEE INDIVIDUAL SING-OFFS BELOW.
